BibTeX record journals/tc/JagadishK89

download as .bib file

@article{DBLP:journals/tc/JagadishK89,
  author    = {H. V. Jagadish and
               Thomas Kailath},
  title     = {A Family of New Efficient Arrays for Matrix Multiplication},
  journal   = {{IEEE} Trans. Computers},
  volume    = {38},
  number    = {1},
  pages     = {149--155},
  year      = {1989},
  url       = {http://dx.doi.org/10.1109/12.8739},
  doi       = {10.1109/12.8739},
  timestamp = {Tue, 22 Dec 2015 11:02:36 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/JagadishK89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}